I may have had contact with pre-ejaculate via fingering, one day after I expected my period. Freaked out and took Plan B two days later. I started spotting four days after I took it, one week after I expected my period. Two days of normal bleeding, spotting on the fourth day, then it stopped. My periods usually last five or six days. Now this month I'm five days late. I should note that I took a pregnancy test five days after I took Plan B, which was negative. I had another negative test three days ago, a full month since the act occurred. Is there any chance I could be pregnant, or did Plan B just mess up my period? I know it's unlikely that I'm pregnant, given the nature of the act, the Plan B, and two negative pregnancy tests. Just some encouragement from the community would be very appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.